# SDR AALA981756

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 950F BELL FRAME DENTED AND WEB BULGED 3 PLACES ABOVE STRINGER 26L.  INSTALLED DOUBLER PER SRM 53-10-4.  (M)
